Mathematische Zeitschrift

, Volume 267, Issue 1, pp 235–259

Central oscillating multipliers on compact Lie groups

Authors

  • Jiecheng Chen
    • Department of MathematicsZhejiang University
    • Department of MathematicsUniversity of Wisconsin-Milwaukee
Article

DOI: 10.1007/s00209-009-0618-4

Cite this article as:
Chen, J. & Fan, D. Math. Z. (2011) 267: 235. doi:10.1007/s00209-009-0618-4

Abstract

Fefferman and Stein and Wainger proved optimal Lp boundedness for certain oscillating multipliers on \({\mathbb{R}^{d}}\). In this article, we prove analogues of their results for a compact Lie group.

Keywords

Oscillating multiplierLp spacesHp spacesCompact Lie groupsFourier series

Mathematics Subject Classification (2000)

43A2243A3243B2542B25
Download to read the full article text

Copyright information

© Springer-Verlag 2009